Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: David Masser
Title: Elliptic functions and transcendence
Additional book information: Lecture Notes in Math., vol. 437, Springer-Verlag, Berlin, Heidelberg, New York, xii + 143 pp., $7.80.

References [Enhancements On Off] (What's this?)

  • 1. P. Deligne, Travaux de Shimura, Séminaire Bourbaki, 1970/71, Exposé no. 389. MR 498581
  • 2. A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Inst. Haute Études Sci. 29 (1965), 95-103. MR 199194
  • 3. R. Tijdeman, On the Gel'fond-Baker method and its applications, Proc. Sympos. Pure Math. vol. 28, Amer. Math. Soc., Providence, R. I., 1976, pp. 241-268. MR 434974
  • 4. A. Weil, Sur les périodes des intégrales abéliennes, Comm. Pure Appl. Math. 29 (1976), 805-810. MR 422164

Review Information:

Reviewer: Carlos Moreno
Journal: Bull. Amer. Math. Soc. 84 (1978), 456-461
DOI: https://doi.org/10.1090/S0002-9904-1978-14491-7
American Mathematical Society